# SDR SWAA2022032884566

- Difficulty date: March 17, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737*
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Panel
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB L/E PANEL 341B HAS CRACKED RIB AT L/E STA 95.96 / [01] REMOVED AND REPLACED R/H HORIZ. STAB RIB AT L/E STA 95.96 P/N 186A1303-2 IAW SRM 51-40-02 AND DWG 186A1001;[02] UPDATED PARTS;[03] VERIFIED CORRECTIVE ACTION 1.;[04] UPDATED PART SECTION;[05] VERIFIED WORKSCOPE IS COMPLETE
